| Model Number |
CC60WF |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A non health care professional reported that during intraocular lens (iol) implant procedure, when inserting the lens, the haptic stuck in cartridge.The procedure was completed on the same day without any harm to the patient.In the surgeon¿s opinion, prognosis of the patient was fair and issues was resolved.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).